Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A double weight extrapolation theorem


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 93 (1985), 451-455
MSC: Primary 42B25
MathSciNet review: 774001
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If an operator is of weak type $ ({p_0},{p_0})$ with weights $ (u,\upsilon )$ for every $ (u,\upsilon ) \in {A_{{p_0}}}$, then the same holds for $ 1 < p < {p_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0774001-X
PII: S 0002-9939(1985)0774001-X
Article copyright: © Copyright 1985 American Mathematical Society